Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 88, NWS Jacksonville, FL

June 16, 2016Glynn County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2016, 1:19 PM EDT for Glynn County, Wayne County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 1:19 PM EDT (17:19 UTC)
Expired
Jun 16, 2016, 2:00 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Glynn County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:25 PM EDTTSTM WND GST 535 Wnw Gardi, GAJESUP-WAYNE COUNTY AIRPORT AWOS MEASURED 53 MPH /46 KNOT/ WIND GUST AT 125 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WUUS52 KJAX 161719
SVRJAX
GAC127-305-161800-
/O.NEW.KJAX.SV.W.0088.160616T1719Z-160616T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
  WAYNE COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 200 PM EDT

* AT 119 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JESUP...MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JESUP...GARDI...SCREVEN...ODUM...DOCTORTOWN...EVERETT...BROADHURST AND
  MOUNT PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3169 8186 3165 8182 3166 8181 3165 8180
      3163 8179 3163 8177 3161 8177 3160 8173
      3158 8170 3156 8170 3154 8167 3149 8164
      3148 8162 3145 8163 3143 8161 3138 8155
      3134 8149 3129 8153 3151 8212 3170 8209
TIME...MOT...LOC 1719Z 279DEG 33KT 3157 8199 

HAIL...<.75IN
WIND...60MPH
 
$$

ENYEDI
2 follow-up statements
052 
WWUS52 KJAX 161751
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU JUN 16 2016

GAC127-305-161800-
/O.CON.KJAX.SV.W.0088.000000T0000Z-160616T1800Z/
GLYNN GA-WAYNE GA-
151 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN GLYNN AND SOUTHEASTERN WAYNE COUNTIES...

AT 150 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GARDI...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...DOCTORTOWN...EVERETT...BROADHURST AND MOUNT PLEASANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3169 8186 3165 8182 3166 8181 3165 8180
      3163 8179 3163 8177 3161 8177 3160 8173
      3158 8170 3156 8170 3154 8167 3149 8164
      3148 8162 3145 8163 3143 8161 3138 8155
      3134 8149 3129 8153 3144 8194 3168 8189
TIME...MOT...LOC 1750Z 270DEG 33KT 3153 8165 

HAIL...<.75IN
WIND...60MPH
 
$$

ENYEDI
152 
WWUS52 KJAX 161759
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT THU JUN 16 2016

GAC127-305-161809-
/O.EXP.KJAX.SV.W.0088.000000T0000Z-160616T1800Z/
GLYNN GA-WAYNE GA-
159 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 200 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3169 8186 3165 8182 3166 8181 3165 8180
      3163 8179 3163 8177 3161 8177 3160 8173
      3158 8170 3156 8170 3154 8167 3149 8164
      3148 8162 3145 8163 3143 8161 3138 8155
      3134 8149 3129 8153 3144 8194 3168 8189
TIME...MOT...LOC 1755Z 279DEG 33KT 3153 8165 

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:12 AM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 16, 9:12 AM EDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
912 AM EDT THU JUN 16 2016

.UPDATE...
Fast westerly steering flow along with PWATS close to 2 inches and
Max Temps reaching into the lower to middle 90s will trigger
scattered to numerous showers and storms with the best coverage
across the I-10 Corridor and along the FL/GA border. Storm tracks
will be towards the East and Southeast at 20-25 mph and local sea
breeze boundaries will not be a major player today as the ATLC
coast sea breeze remains pinned to the coast and morning
convection along the Big Bend area has already disrupted the Gulf
Coast sea breeze. So expect outflows and other lingering
boundaries to be the main triggers of convection through the day
An early start to convection this morning will likely lead to an
earlier ending this evening by sunset as storms push rapidly into
the Atlantic. Max temps into the 90s and dewpoints in the
mid/upper 70s will still support heat indices around 105 degrees
but convection and some cloud cover will disrupt widespread heat
indices from reaching the advisory criteria of 108 degrees. The
faster storm motion today will support strong/gusty winds of 40-50
mph, but widespread severe weather/damaging winds is not
expected. While convection will fade early this evening...the fast
westerly flow will still support a few showers and storms along
the big bend region which may track into the i-75 corridor of
inland NE FL at times during the overnight hours. Muggy overnight
lows in the mid/upper 70s are expected.

&&

.AVIATION...
VFR with tempo MVFR cigs/vsbys as convection pushes through
between 16z and 22z, then VFR conds with lingering high clouds
overnight. Gusty west winds at 10-20 knots today with higher gusts
to 25-35 knots possible in storm activity.

&&

.MARINE...
Fast W/SW flow at 15-20 knots will continue through tonight with
SCEC conds expected. Still a small chance of sustained 20 knots
tonight but expect bigger threat of stronger wind gusts 25-35
knots in offshore moving convection this afternoon and evening.

Rip Currents: Low Risk in the offshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  91  76  99  72 /  40  40  60  40
SSI  91  78  94  75 /  50  50  60  60
JAX  91  76  99  75 /  60  50  60  60
SGJ  91  76  95  76 /  60  50  40  60
GNV  89  75  94  76 /  60  50  40  60
OCF  89  76  92  75 /  60  50  40  60

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Hess/Enyedi/Guillet
Hazardous weather outlook, Jun 16, 9:30 AM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT THU JUN 16 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-170915-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
930 AM EDT THU JUN 16 2016

...SLIGHT RISK OF SEVERE STORMS ON FRIDAY AND FRIDAY NIGHT...

...HEAT INDICES OF AT LEAST 105 DEGREES EXPECTED TODAY AND FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW STRONG
THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WIND GUSTS AND LOCALIZED
FLOODING BEING THE PRIMARY THREATS. STORM MOTION WILL BE TOWARDS THE
EAST-SOUTHEAST AT 20 TO 25 MPH.

HEAT INDEX VALUES WILL BE CLOSE TO 105 DEGREES THIS AFTERNOON AND
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY...IT WILL BE BREEZY WITH HIGH TEMPERATURES IN THE 95 TO
100 DEGREE RANGE. HEAT INDEX VALUES ARE EXPECTED TO BE IN THE 108
TO 112 DEGREE RANGE AND A HEAT ADVISORY MAY BECOME NECESSARY FOR
SOME PORTION OF THE AREA.

THUNDERSTORMS WILL MOVE FROM THE NORTH TO THE SOUTH AHEAD OF A
COLD FRONT WITH A FEW SEVERE THUNDERSTORMS POSSIBLE FRIDAY
AFTERNOON AND EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY
THREAT FROM THESE STORMS...MAINLY NORTH OF INTERSTATE 10.

SATURDAY INTO SUNDAY...STRONG AND GUSTY NORTHEAST WINDS WILL
DEVELOP BEHIND THE COLD FRONT ON SATURDAY. ROUGH SURF AND
INCREASING RIP CURRENTS WILL BE THE PRIMARY CONCERN OVER THE
WEEKEND.

A SMALL CRAFT ADVISORY MAY BE NECESSARY ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 16, 12:32 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1232 PM EDT THU JUN 16 2016

FLZ020-022-023-GAZ150-162>164-161730-
BAKER FL-COLUMBIA FL-HAMILTON FL-CLINCH GA-CHARLTON GA-ECHOLS GA-
WARE GA-
1232 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...NORTHEASTERN HAMILTON...EASTERN ECHOLS...
SOUTHERN CLINCH...SOUTHEASTERN WARE AND NORTHWESTERN CHARLTON
COUNTIES UNTIL 130 PM EDT...

AT 1232 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF NEEDMORE...OR 14 MILES EAST OF STATENVILLE...MOVING
EAST AT 35 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FARGO...STEPHEN FOSTER STATE PARK AND NEEDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8298 3087 8287 3092 8216 3048 8226
TIME...MOT...LOC 1632Z 277DEG 29KT 3077 8280

ENYEDI
Special weather statement, Jun 16, 12:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 PM EDT THU JUN 16 2016

FLZ021>023-030-035-036-161745-
ALACHUA FL-BAKER FL-GILCHRIST FL-UNION FL-COLUMBIA FL-SUWANNEE FL-
1249 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...UNION...
NORTHWESTERN ALACHUA...SOUTHWESTERN BAKER...SOUTHEASTERN SUWANNEE AND
NORTHEASTERN GILCHRIST COUNTIES UNTIL 145 PM EDT...

AT 1249 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF WELLBORN TO NEAR MAYO.
MOVEMENT WAS EAST AT 25 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LAKE BUTLER...ICHETUCKNEE SPRING...COLUMBIA...HIGH SPRINGS...
FORT WHITE...WORTHINGTON SPRINGS...OBRIEN...GROVES...UPLAND PINES...
PALESTINE COMMUNITY...WATERTOWN...MCALPIN...LULU...OLUSTEE...PROVIDENCE...
FIVE POINTS...BRANFORD...HILDRETH AND DUKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3022 8283 3021 8218 2969 8266 2984 8289
      2988 8287 2990 8290 2989 8292 2990 8291
      2992 8293 2996 8293 2996 8295 2999 8296
      3001 8298 3001 8300 3003 8301 3007 8307
      3008 8307 3009 8309
TIME...MOT...LOC 1649Z 277DEG 20KT 3014 8280 3002 8315

ENYEDI
Special weather statement, Jun 16, 12:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT THU JUN 16 2016

FLZ020>022-161745-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
1258 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...SUWANNEE AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 145 PM EDT...

AT 1258 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SUWANNEE SPRINGS TO NEAR LURAVILLE.
MOVEMENT WAS EAST AT 35 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...WHITE SPRINGS...COLUMBIA...WELLBORN...OBRIEN...FIVE
POINTS...WATERTOWN...MCALPIN...LURAVILLE...WINFIELD...SUWANNEE VALLEY AND
HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8305 3038 8251 2997 8268 3004 8303
      3007 8307 3008 8307 3009 8311 3011 8312
      3010 8314 3011 8316 3010 8317 3009 8319
      3010 8319 3010 8321
TIME...MOT...LOC 1658Z 287DEG 28KT 3037 8299 3010 8311

ENYEDI
Local storm report, Jun 16, 12:58 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     2 W LIVE OAK            30.30N 83.02W
06/16/2016  M41 MPH          SUWANNEE           FL   AWOS

            SUWANNEE COUNTY AIRPORT WIND GUST TO 36 KNOTS /41 MPH/
            BETWEEN 1235 AND 1255 PM EDT.

&&

JHESS
Special weather statement, Jun 16, 1:12 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 PM EDT THU JUN 16 2016

FLZ023>025-030>033-125-161815-
INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-BAKER FL-
BRADFORD FL-CLAY FL-ST. JOHNS FL-UNION FL-
112 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. JOHNS...NORTHEASTERN
UNION...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...SOUTHWESTERN
NASSAU...NORTHERN CLAY AND DUVAL COUNTIES UNTIL 215 PM EDT...

AT 111 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BRYCEVILLE TO 6 MILES NORTH OF STARKE.
MOVEMENT WAS EAST AT 25 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...SAINT AUGUSTINE...ORANGE PARK...GREEN COVE SPRINGS...
RAIFORD...JACKSONVILLE INTERNATIONAL ARPT...UNF...MIDDLEBURG...PONTE
VEDRA BEACH...FRUIT COVE...MANDARIN...ARLINGTON...NEPTUNE BEACH...WORLD
GOLF VILLAGE...MACCLENNY...GLEN ST. MARY...ORTEGA...CRAIG FIELD...SAN
MARCO AND RIVERSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3003 8233 3037 8212 3036 8206 3037 8204
      3047 8202 3050 8138 3025 8135 2989 8123
TIME...MOT...LOC 1711Z 282DEG 23KT 3041 8191 3004 8212

ENYEDI
Special weather statement, Jun 16, 1:17 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT THU JUN 16 2016

FLZ033-036>038-040-161815-
ALACHUA FL-FLAGLER FL-MARION FL-ST. JOHNS FL-PUTNAM FL-
117 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS...
SOUTHEASTERN ALACHUA...PUTNAM...MARION AND FLAGLER COUNTIES UNTIL 215
PM EDT...

AT 117 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SATSUMA TO NEAR RAINBOW LAKES ESTATES.
MOVEMENT WAS EAST AT 25 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALM COAST...OCALA...PALATKA...RAINBOW LAKES ESTATES...FLAGLER BEACH...
BUNNELL...CRESCENT CITY...INTERLACHEN...POMONA PARK...HASTINGS...
ANDALUSIA...CITRA...LYNNE...EAST PALATKA...FORT MCCOY...JUNIPER SPRINGS...
SALT SPRINGS...MARINELAND...CRESCENT BEACH AND SPARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2943 8110 2941 8115 2927 8115 2926 8141
      2940 8142 2933 8168 2928 8164 2896 8166
      2896 8231 2905 8247 2904 8253 2921 8254
      2922 8240 2938 8241 2975 8172 2978 8119
      2952 8110
TIME...MOT...LOC 1717Z 278DEG 24KT 2958 8163 2916 8237

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:27 AM EDTSpecial Weather StatementJAXCharlton48 min
Jun 16, 11:42 AM EDTSpecial Weather StatementJAXEchols63 min
Jun 16, 12:30 PM EDTSpecial Weather StatementJAXAppling, Bacon, Brantley, Jeff Davis, Pierce, Wayne60 min
Jun 16, 12:32 PM EDTSpecial Weather StatementJAXEchols58 min
Jun 16, 1:28 PM EDTSpecial Weather StatementJAXBrantley, Glynn47 min
Jun 16, 1:48 PM EDTSevere Thunderstorm WarningJAXCharlton33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.